# SDR P5CA2024020100003

- Difficulty date: February 1, 2024
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N702GT
- Make and model: Boeing 777F16
- Aircraft serial: 38091
- Aircraft time: 51,375 hours, 8,694 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: No Test
- Location: Flashlight
- Component: Flashlight
- Component part number: P2070015003
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FD EMERGENCY LIGHT OPS CHECK FAILED( R/R FO EMERGENCY FLASHLIGHT ASSY IAW B777 AMM 25-64-01 & 20-11-00. OPS CHECK GOOD. P/N P2-07-0015-003 )
